# SDR MWEA99810

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114081
- Condition: Dented
- Location: Bs 435-158
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE AT STATION 435 BETWEEN LONGERON 6-7.  ALSO, DENT IN FUSELAGE AT STATION 158 BETWEEN LONGERON 25-26.  MTC FABRICATED AND INSTALLED DOUBLERS.
